MathSciNet Relay Station
MathSciNet bibliographic data
MR2662999 (2012b:37005) 37A05 (37A50 60G10 60J10)
Baccelli, François; Konstantopoulos, Takis Stationary flows and uniqueness of invariant measures. Quart. Appl. Math. 68 (2010), no. 2, 213–228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement